MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR, BP, SPO2

Medline Industries, LP MEDLINE; MONITOR, BP, SPO2
Catalog Number MDSVSMN1
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the spo2 is not working.
 
Additional Manufacturer Narrative
The customer stated they started using this and the spo2 is not working.Investigation details noted ¿servicing request,¿ and cause & defect details listed ¿sp02 readings off¿ with cause text ¿unconfirmed defect.¿ the reported problem was unconfirmed, and no root cause was identified.The reported complaint event was reviewed and did not involve a death or serious injury, and the information reviewed does not indicate that a death or serious injury would be likely to occur if the product problem/issue were to recur.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR, BP, SPO2
Manufacturer (Section D)
Medline Industries, LP
IL
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50881973
Report Number1417592-2026-49639
Device Sequence Number9799542
Product Code DQA
UDI-Device Identifier10193489012903
UDI-Public10193489012903
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K180380
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSVSMN1
Device Lot NumberM25B18580062
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown